Doctor insights on:
Can You Take B12 And B6 While On Blood Pressure Medicine
Can you take Bayer (aspirin) back and body pain medicine when you are taking medicine ( verapamil) for high blood pressure?
Bayer (aspirin) back and body: Contains aspirin and caffine. Should be Ok . usually with aspirin you have to avoid/be careful w/ other blood thinning medication like plavix, coumadin (warfarin).Discuss with your doc http://www.rxlist.com/drug-interactions/minor-index/acetaminophen-caffeine-oral.htm ...Read more
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
Yes but I : Suggest you use 1/2 recommended dose and make sure you are consistently hydrating well on a daily basis! ...Read more
Depends: It depends on what vitamins you are referring to, specifically. In general, a multivitamin is fine. However, if you have a significant underlying disorder like renal failure you would want to avoid vitamin b6, which in high doses was associated with increased mortality (compared to diets rich in vitamin b6 which showed benefit). Eating a balanced, healthful diet should supply all your needs. ...Read more
Yes: And B12 is in many of the foods you eat too. ...Read more
Can you take Lasix (furosemide) and potassium while you have very low blood pressure ranging between 90/60 and 110/70? .
Possibly: If you are taking the combination already, and those are your BP readings, then you should be fine. If your BP is that level, and you have not taken the meds, it may go lower and be troublesome. Lasix (furosemide) can be used to treat BP as well as edema or fluid overloaded conditions. Continue to see your dr., get examined with periodic labs, and discusss with them any symtpoms you get on the medications. ...Read more
Passiflore: You can take it with BP meds but why would you want to? ...Read more
Can you give me more info on a very bad coughing problem while taking the med vasotec (enalapril) for high blood pressure?
Known side effect: Vasotec (enalapril) can cause cough - and does in about 10 % of people who use it. There's often a "tickling" sensation in the throat. The only way to prove if it's due to vasotec (enalapril) is to stop it, wait til the cough subsides, and then restart vasotec (enalapril). If the cough comes right back, you know for sure. If the cough is due to vasotec (enalapril), it will never stop till you stop vasotec (enalapril). ...Read more
Which products?: Check with your doctorGet a more detailed answer ›
Not many.: Most over-the-counter meds for cough and cold are not only of no benefit, they can make you feel worse, prolong your cold symptoms, and even increase your chance of secondary bacterial infections. Cepastat or chloroseptic for sore throats (and to numb throat so cough from post nasal drip is blunted), Vicks, tylenol (acetaminophen) and/or ibuprofen is enough. Coldeeze lozenges if taken around the clock may work. ...Read more
Probiotics...: Probiotics should not interfere with your hypertension medication. Some studies have actually shown that there may be a link between probiotic consumption and reduced blood pressure; although the studies were not definitive and more research is needed to make that claim. ...Read moreSee 2 more doctor answers
Is it safe to take prescription cholesterol and blood pressure meds while on steroids to minimize side effects?
Steroids: Yes, if prescribed by same doctor & monitored. ...Read more
Tachycardia and high blood pressure, taking bisoprolol 5 mg daily.
Feeling very well.
Do I need to check if i can stop this medicine or decrease dose.
Need to check.: Feeling good on that medication is a great first step, and seeing that it's working is a great second step. But to come off of it or at least reduce the dose requires proper monitoring to be sure that your BP and HR don't spike up. Coordinate this with your local doctor; don't stop that medication independent of your doctor's supervision. ...Read more
Is Aleve (naproxen) or ibuprofen safer to take if you have high blood pressure and you are on blood pressure medication?
Both affect BP: All NSAID's, including ibuprofen and naproxen, have the potential to increase blood pressure (BP). In most people the change is small but, on occasion, a significant elevation of BP may occur. Consider monitoring your BP (call your MD staff so they can assist you in arranging for you to drop in randomly for 3-6 BP checks over the next several weeks) to see if BP is affected while on a NSAID. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can you take creatine while taking high blood pressure medication?
- Can you take b12 vitamins while breast feeding?
- Can you take b12 and b6 together?
- Ask a doctor a question free online
- Can people with high blood pressure take alka seltzer cold medicine?
- Can you take allergy medicine while nursing?
- Can you take with blood pressure medicine?
- Can you take apple pectin with blood pressure medicine?
- Talk to a cardiologist online